# SDR CALA2018021600618

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 89,724 hours, 16,339 cycles
- Engine: Pwa PW4077
- Engine time: 77,593 hours, 13,921 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: T, Y
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FAILURE DUE TO SEVERE ENGINE DAMAGE AT 36,000 FT. IFSD PERFORMED.  UNCONTAINED FAILURE.  EMERGENCY DECLARED.  REPLACED THE NR 2 ENGINE IAW AMM 71-00-02.
